Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increased OCD symptoms--sign of lifting deprss'n? fairnymph

Posted by Maximus on August 3, 2002, at 20:20:18

In reply to Increased OCD symptoms--sign of lifting deprss'n?, posted by fairnymph on August 3, 2002, at 13:55:10

> 3 weeks ago I started taking Wellbutrin, 300 >mg a day. A few days ago my OCD symptoms started >returning in a major way. I haven't obsessed >like this in over a year. At the same time, I've >also been more productive and had more energy.

What is happening to you is pretty normal. You have probably switched from a SSRI to Wellbutrin. Right? SSRIs are the treatment of choice for OCD. But they tend to cause sometimes (very often in my "book") some lethargy, tiredness, apathy... Now you're taking Wellbutrin. An AD which works a lot on NE and a little bit on DA. In other words Wellbutrin is very energetic. But the downside is that Wellbutrin does not protect you from OCD symptoms.

May i suggest you something? Ask to your doc/pdoc to lower your Wellbutrin and add a low dose of a SSRI (i.e. Paxil, Celexa, etc...). That might does the trick. Who knows?


Hope that helps!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maximus thread:115082
URL: http://www.dr-bob.org/babble/20020731/msgs/115104.html